# SDR SWAA2022111758884

- Difficulty date: October 12, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 4 HAS 2 CRACKED STIFFENERS. (MARKED) / [01] UPDATED MEASUREMENTS CHART.[15] FABRICATED REPAIR PARTS FOR STIFFENER #2 ; (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) FILLER FROM 7075 T6 0.050' CLAD LOT# 1300812-1 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.;[16] FABRICATED REPAIR PARTS FOR STIFFENER #4 ; (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) FILLER FROM 7075 T6 0.050' CLAD LOT# 1300812-1 (4) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5 OK TO PRIME.
